# SDR 06FDEA2196

- Difficulty date: June 5, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 47,863 hours, 10,773 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - UPPER SURFACE FORWARD FIXED LEADING EDGE AT APPROX STA XORS 625 FOUND 01 EA HI-LOK SKIN AREA CORRODED.  CARRIED OUT REPAIR AS PER FEDEX E.A. 1-5730-99689.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
